Supersaturation Problem for the Bowtie

Mihyun Kang, Tamas Makai, Oleg Pikhurko

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProceedings of the European Conference on Combinatorics, Graph Theory and Applications (EuroComb 2017), Electronic Notes in Discrete Mathematics
Pages679-685
Publication statusPublished - 2017

Cite this

Kang, M., Makai, T., & Pikhurko, O. (2017). Supersaturation Problem for the Bowtie. In Proceedings of the European Conference on Combinatorics, Graph Theory and Applications (EuroComb 2017), Electronic Notes in Discrete Mathematics (pp. 679-685)